# SDR YENA2020040840313

- Difficulty date: April 4, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 2177
- Aircraft time: 63,535 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON INTERNAL SKIN FOUND BETWEEN FR12 AND FR13 BETWEEN STRG32 AND STRG36RH, AFFECTING THE DOOR DOUBLER (SEE REF /1/ EA).  CORROSION AT BEAM ON STGR 36 HAS ALSO BEEN REPORTED AND MUST BE REPLACED; CORROSION WAS REMOVED BY BLENDING AND THE MINIMUM REMAINING THICKNESS AFTER CORROSION REMOVAL WAS FOUND OUT OF THE SRM SCOPE.  AIRBUS WAS CONTACTED FOR ASSESSMENT AND PROVIDED REPAIR INSTRUCTIONS BY MEANS OF REF /2/ RDAS. THIS EC A20-310-01 PROVIDES PERMANENT REPAIR INSTRUCTIONS. EC A20-310-02 TRACKS POST-REPAIR INSTRUCTIONS VIA DVI EVERY THREE YEARS.  AIRBUS APPROVED THIS REPAIR PER REF /2/ RDAS AND IS CLASSIFIED AS CATEGORY 'B' MAJOR.
